[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
July 1998

DIDMOHS: A Proposed Consensus Nomenclature for the Drug-Induced Delayed Multiorgan Hypersensitivity Syndrome—Reply

Arch Dermatol. 1998;134(7):876. doi:

In reply

Drug-induced hypersensitivity syndromes are associated with a variety of different drugs and have been recognized for many years. In previous studies and case reports, we usually defined the syndrome as a triad of fever, skin rash, and single or multiple internal organ involvement that starts within 8 weeks after initiation of therapy.14 However, the variable presentation with a wide variety of abnormal clinical and laboratory manifestations and the multitude of different synonyms used to describe this entity can make diagnosis or a literature search difficult and may contribute to the general unfamiliarity that physicians seem to have with this syndrome.

First Page Preview View Large
First page PDF preview
First page PDF preview
×